# SDR DALA2017013100921

- Difficulty date: January 30, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 56,643 hours, 30,920 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LEFT UPPER LOCKING SPADE HAS SPRING OUR OF POSITION.  REPOSITIONED SPRING IAW MM.
